MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTB10, 5X150MM KII BLD DUAL ZTHR 10/BX; GCJ

APPLIED MEDICAL RESOURCES CTB10, 5X150MM KII BLD DUAL ZTHR 10/BX; GCJ
Model Number CTB10
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/30/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event product was returned to applied medical for evaluation.Upon inspection, engineering confirmed the complainant's experience of a fractured cannula.The wall thickness of the cannula was measured and was found to be uneven.The likely root cause of the fracture is the uneven cannula wall thickness, which occurred during the injection molding process of the cannula.The probability and criticality of harm resulting from this failure mode have been evaluated and were found to be at an acceptable level.Applied medical continuously seeks to improve the form, function and ease of use of its products.As part of this process, applied medical is currently researching possible process enhancements intended to further minimize the potential for this type of incident to occur.This report is being filed as a result of a re-review of applied medical complaints received between june 1, 2014 and may 31, 2016.This retrospective review was associated with a quality management system (qms) compliance action plan developed and presented to fda to address an april 10, 2015 warning letter.Applied medical has revised its mdr reporting criteria to be more conservative and has improved complaint handling and mdr reporting processes.The reviews ensured that recent reportable events were appropriately identified and reported to the designated regulatory authority(ies).This report, which represents the initial and final reports combined, is being submitted based on the findings of that retrospective review.
 
Event or Problem Description
Lap cholecystectomy: "consultant placed trocar correctly and trocar was fully functioning throughout operation.When the consultant remoted the trocar at the end of the procedure the trocar broke in the middle.It is thought no parts were left unintentionally in the patient and the trocar is complete.Please contact the lead nurse via email to arrange collection of the trocar." patient status- ok.

Brand Name
CTB10, 5X150MM KII BLD DUAL ZTHR 10/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6393666
Report Number2027111-2017-01457
Device Sequence Number16343086
Product Code GCJ
UDI-Device Identifier00607915124007
UDI-Public(01)00607915124007(17)171102(30)01(10)1233879
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K072674
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/02/2017
Device Model NumberCTB10
Device Catalogue Number101065701
Device Lot Number1233879
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2015
Initial Report FDA Received Date03/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GRASPER, HOOK, CLIP APPLIER